Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from sharp stomach pain, took Acid reducer and Pepto, causing vomiting. Is it a food infection?

I ve been having sharp stomach pains for the past 4 hours. My mom said it was probably a gas bubble, so I took some acid reducer and pepto and massaged it, but it didn t get much better. Then, a few minutes ago, I got sick and vomited. it was light gray in color and then, as a thew up more, it cleared up. My stomach still hurts-- not as bad-- but still quite a lot. Do I need to go to the ER? My mom is a nurse and said it was just my upset stomach. At a work party tonight, I did eat about 6 peppers (like the kind you get with your Dominos pizza). That s when it started hurting. And I def. tasted that when I threw up.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
you should take only liquid and semi solid blend diet for 3 to 4 days, in frequent timings.if you have flatulance take cap rabepazole and domperidone combination empty stomach for 5 days, it will be allright within 2-3 days.
Answered: Tue, 26 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor